AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Value Distribution of Meromorphic Functions
Anatoly A. Goldberg, Bar-Ilan University, Ramat Gan, Israel, and Iossif V. Ostrovskii, Bilkent University, Ankara, Turkey, and Institute of Low Temperature Physics, Ukrainian Academy of Sciences, Kharkiv, Ukraine

Translations of Mathematical Monographs
2008; 488 pp; hardcover
Volume: 236
ISBN-10: 0-8218-4265-X
ISBN-13: 978-0-8218-4265-2
List Price: US$133
Member Price: US$106.40
Order Code: MMONO/236
[Add Item]

This book contains a comprehensive exposition of the Nevanlinna theory of meromorphic functions of one complex variable, with detailed study of deficiencies, value distribution, and asymptotic properties of meromorphic functions.

A self-contained exposition of the inverse problem for meromorphic functions of finite order with finitely many deficiencies is given in full detail. Many results included in the book belong to the authors, and were previously available only in journal articles.

The main body of the book is a translation of the Russian original published in 1970, which has been one of the most popular sources in this field since then. New references and footnotes related to recent achievements in the topics considered in the original edition have been added and a few corrections made. A new Appendix with a survey of the results obtained after 1970 and extensive bibliography has been written by Alexandre Eremenko and James K. Langley for this English edition.

The only prerequisite for understanding material of this book is an undergraduate course in the theory of functions of one complex variable.


Graduate students and research mathematicians interested in complex analysis.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia